Document Detail


Linear hypopigmentation after triamcinolone injection: a rare complication of a common procedure.
MedLine Citation:
PMID:  16404649     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
The development of linear hypopigmentation after intralesional or intraarticular injection of triamcinolone acetonide has been reported in the literature as a very rare side effect. This case report describes a patient with linear hypopigmentation and discusses the possible pathophysiology. Clinicians involved in the care of hypertrophic scars and keloids need to be aware of this rare side effect so that they can guide their patients appropriately. They need to understand the pathogenesis of this complication better so that it may become avoidable.
Authors:
V Nanda; M Alam Parwaz; S Handa
Related Documents :
8266779 - Cardiovascular collapse associated with the use of methylmethacrylate.
20607019 - Pictorial essay: usg of lumps and bumps of the foot and ankle.
15554769 - Possible induction of mania or hypomania by atypical antipsychotics: an updated review ...
9641379 - Secondary sympathetic chain reconstruction after endoscopic thoracic sympathicotomy.
10974959 - Cost-effectiveness of intensive v. standard case management for severe psychotic illnes...
17057269 - Oxybutynin: dry days for patients with hyperhidrosis.
1309159 - Diffuse encephalic calcification. a case report.
18704669 - Electrophysiological study and catheter ablation of a mahaim fibre located at the mitra...
20368789 - Primary adenocarcinoma of ileostomy: case report with review of the literature.
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Aesthetic plastic surgery     Volume:  30     ISSN:  0364-216X     ISO Abbreviation:  Aesthetic Plast Surg     Publication Date:    2006 Jan-Feb
Date Detail:
Created Date:  2006-02-02     Completed Date:  2006-06-05     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  7701756     Medline TA:  Aesthetic Plast Surg     Country:  United States    
Other Details:
Languages:  eng     Pagination:  118-9     Citation Subset:  IM    
Affiliation:
Department of Plastic Surgery, Postgraduate Institute of Medical Education and Research, Chandigarh 160012, India. vipulnanda@rediffmail.com
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Anti-Inflammatory Agents / administration & dosage,  adverse effects*
Child
Female
Humans
Hypopigmentation / chemically induced*
Triamcinolone / administration & dosage,  adverse effects*
Upper Extremity
Chemical
Reg. No./Substance:
0/Anti-Inflammatory Agents; 124-94-7/Triamcinolone

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Augmentation/mastopexy: how to select and perform the proper technique.
Next Document:  Abdominoplasty with total abdominal liposuction for patients with massive weight loss.